# SDR AALA202412277397

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 40,567 hours, 16,673 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMING LEVER / HANDLE AT DOOR 3R IS LOOSE. MAINTENANCE ADJUSTED 3R SLIDE ARM HANDLE PER AMM 52-22-00.
